# SDR 9902449977

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Missing
- Location: Temp Control Vlv
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED AT 33,000 FEET WITH CABIN PRESSURE WARNING LIGHT ILLUMINATED.  CREW EXECUTED EMERGENCY DESCENT TO 11,000 FEET.  OXYGEN MASKS DID NOT DEPLOY.  ENGINE AND WING ANTI-ICE WERE TURNED OFF AND CABIN PRESSURE WAS REGAINED.  AIRCRAFT CLIMBED TO 21,000 FEET AND THE FLIGHT CONTINUTED TO DESTINATION AND UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND LOOSE AND MISSING CLMAPS AT RIGHT AIR CONDITIONING TEMPERATURE CONTROL VALVE.  TIGHTENED AND INSTALLED CLAMPS, OPERATIONAL CHECK NORMAL.
